# SDR ASMF201602003

- Difficulty date: December 28, 2015
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 46,240 hours, 16,245 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Coupling
- Part number: C11236211B
- Condition: Leaking
- Location: Nr 4 Brake
- Part time: 46,240 hours, 16,245 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE MAIN BRAKE NR 4.  PERFORMED REVISION DETECTING  HYD LINE COUPLE LEAKING OF THE MAIN BRAKE NR 4, THE HYD LINE COUPLE & PACKING SEAL WERE REPLACED IAW AMM 32-41-11, TESTED CORRECT.
